# SDR SWIA2020040149826

- Difficulty date: February 20, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 41,658 hours, 26,393 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Splice Angle
- Condition: Corroded
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE ANGEL ON AFT WING TO BODY FAIRING STRUCTURE AT FS939.00 HAS CORROSION STGR 27       (C-CHECK)   RO:3/29/2020REMOVED, REPLACED AND INSTALLED NEW AFT WING TO BODY FAIRING SUPPORT STRUCTURE SPLICE ANGLE P/N SH670-39189-1 AT FS 939.00 REF CRJ 700 SRM.
